| Model Number |
788824 |
| Medical Device Problem Codes |
Biocompatibility (2886); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the patient experienced stone formation and stent encrustation, edema, ureteral reflux, hemorrhage, infection, pain and discomfort while using the bard ureteral stent.Medical intervention was unknown.
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned.Potential root causes for this event could be, "material selection" or "part geometry".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema ¿ stone formation ¿ peritonitis ¿ extravasation ¿ ureteral reflux ¿ stent dislodgement, fragmentation, migration, occlusion ¿ fistula formation ¿ loss of renal function ¿ hemorrhage ¿ pain/discomfort ¿ stent encrustation ¿ hydronephrosis ¿ perforation of kidney, renal pelvis, ureter and/or bladder ¿ ureteral erosion ¿ infection ¿ urinary symptoms" "determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram.Accurate measurements will optimize drainage efficiency and patient comfort." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description